Toxic epidermal necrosis syndrome after taking nonsteroidal antiinflammatory drugs: a case report
作者: Ezzat Allah RahimiReza Ghanei GheshlaghFazel Dehvan
作者单位: 1Department of Internal Medicine, Kurdistan University of Medical Sciences, Sanandaj, Iran.
2Department of Nursing, Faculty of Nursing and Midwifery, Kurdistan University of Medical Sciences, Sanandaj, Iran.
刊名: Scientific Journal of Nursing, Midwifery and Paramedical Faculty, 2018, Vol.3 (4), pp.77-82
来源数据库: Kurdistan University of Medical Sciences
关键词: Toxic epidermal necrosis syndromeStevens Johnson syndromeNonsteroidal anti-inflammatory drugs
原始语种摘要: Introduction: Toxic epidermal necrolysis (TEN) is among the most severe forms of dermatological reactions, which often occurs in response to non-steroidal anti-inflammatory drugs (NSAIDs) and leads to death in 20-50% of the cases. Case Presentation: A 41-year-old male patient was referred with a history of NSAID use, presenting with maculopapular rashes, at Kowsar Hospital in Sanandaj, Iran. The patient was hospitalized and received various therapies. He was discharged after 14 days in a good overall condition. (#br)Conclusion: Determining the basic etiology and disruption of pharmaceutical factors are essential to the treatment of TEN. The therapeutic interventions are similar to those used for burn patients.Keywords: Toxic Epidermal Necrolysis, Stevens-Johnson Syndrome, Non-steroidal...
全文获取路径: PDF下载  库尔德斯坦医科大学 
分享到:

×
关键词翻译
关键词翻译
  • necrosis 坏死
  • epidermal 上皮的
  • syndrome 症候群
  • drugs 药品
  • inflammatory 激怒的
  • necrolysis 坏死溶解
  • maculopapular 扒鹫畹?
  • dermatological 皮肤学的
  • disruption 破裂
  • pharmaceutical